# SDR ASAA2012100393011

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 14,444 hours, 4,463 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG PRESSURE INDICATOR (DPI) POPPED.  WO 182030 AND FIM 24-11-00-810-803 ACCOMPLISHED. R & R NR 2 IDG CHARGE AND SCAVENGE FILTERS. OPS AND LEAK CHK GOOD. THIS IS THE FIRST DPI EXTENDED EVENT AND HAS BEEN TRANSCRIBED TO THE NR 2 IDG RESET DECAL.
